Large Deviations in Quantum Information Theory

Author: Ahlswede R.   Blinovsky V. M.  

Publisher: MAIK Nauka/Interperiodica

ISSN: 0032-9460

Source: Problems of Information Transmission, Vol.39, Iss.4, 2003-10, pp. : 373-379

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We obtain asymptotic estimates for the probabilities of events of special types, which are useful in quantum information theory, especially for identification in noisy channels.